Ver todas las categorías

Alka-Seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day + Night

5.0
(178)
Unidades:
Agotado en línea
Alka-Seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day + Night
24 u., 0.15 lb. N.° de artículo 441208

Elegible para HSA/FSA

When you need daytime and nighttime relief from your cold and flu symptoms - so you can tackle the next day - turn to Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu PowerMax Gels for concentrated power in a 25% smaller pill*. In one convenient package you get daytime & nighttime cold and flu symptom relief from: Nasal Congestion, Cough, Headache & Body Ache, Sore Throat, Sinus Pressure, Fever, and Runny Nose. Than Alka-Seltzer Plus Cold & Flu Liquid Gels

  • *25% smaller than original liquid gel: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula to provide powerful fast relief
  • Provides powerful maximum day time relief of cough, nasal congestion, headache & body ache, sore throat, and sinus pressure
  • Provides powerful nighttime relief of cough, nasal congestion, headache & body ache, runny nose & sore throat
  • Each box containing 24 liquid gels, 1 dose (2 Liquid gesl)
  • Usar según las indicaciones
  • Se requiere verificación de edad para la compra
  • * Se aplican restricciones estatales para el envío. Abajo se indican los estados elegibles para el envío.
  •  

    Alabama
    Arkansas
    Connecticut
    Georgia
    Hawái
    Idaho
    Illinois
    Indiana
    Iowa
    Kansas
    Maine
    Maryland
    Massachusetts
    Minnesota
    Misisipi
    Misuri
    Montana
    Nebraska
    Nuevo Hampshire
    Nuevo México
    Carolina del Norte
    Dakota del Norte
    Oklahoma
    Rhode Island
    Carolina del Sur
    Dakota del Sur
    Utah
    Vermont
    Wyoming

    Ingredientes

    Active: Acetaminophen 325 mg (Pain reliever/Fever reducer), Chlorpheniramine Maleate 2 mg (Antihistamine), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)

    D&C red #33, FD&C blue #1, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

    Indicaciones

    Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Niños menores de 12 años: no usar

    Advertencias

    Advertencia sobre la salud hepática: este producto contiene acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Alka-Seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day + Night

    5.0
    (178)
    Agotado en línea